Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 103, NWS Corpus Christi, TX

September 11, 2015Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 11, 2015, 3:49 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 116 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2015, 3:49 PM CDT (20:49 UTC)
Expired
Sep 11, 2015, 5:45 PM CDT
In force
116 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 30 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 4:06 PM CDTFLASH FLOODFlour Bluff, TXKIII 3 NEWS SOCIAL MEDIA REPORTED FLOODING ALONG WALDRON ROAD IN FLOUR BLUFF.
Sep 11, 4:12 PM CDTFLASH FLOODPadre Isles Country Clu, TXRECEIVED REPORTS OF FLOODING AT THE PADRE ISLES COUNTRY CLUB
Sep 11, 4:21 PM CDTFLASH FLOODFlour Bluff, TXKRIS 6 NEWS SOCIAL MEDIA REPORTED STREET FLOODING ALONG WALDRON ROAD IN FLOUR BLUFF.
Sep 11, 5:30 PM CDTHEAVY RAIN 3.48Corpus Christi, TXAS OF 530 PM CDT TODAY...3.48 INCHES OF RAINFALL WAS REPORTED AT THE GRACELAND SUBDIVISION IN CORPUS CHRISTI TEXAS. RAIN WAS STILL FALLING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3211 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WGUS54 KCRP 112049
FFWCRP
TXC273-355-112245-
/O.NEW.KCRP.FF.W.0103.150911T2049Z-150911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
349 PM CDT FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN NUECES COUNTY IN SOUTHERN TEXAS...
  NORTHEASTERN KLEBERG COUNTY IN SOUTHERN TEXAS...

* UNTIL 545 PM CDT

* AT 346 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN ACROSS 
  SEVERAL LOCATIONS OVER FLOWER BLUFF AND OVER PADRE ISLAND. UP TO 
  TWO INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL LINE OF 
  SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WARNED AERA FROM 
  WEST TO EAST. ADDITIONAL FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORPUS CHRISTI...CORPUS CHRISTI INTERNATIONAL AIRPORT...PADRE ISLES
  COUNTRY CLUB...CORPUS CHRISTI DEL MAR WEST CAMPUS...LA PALMERA
  MALL...BAY AREA MEDICAL CENTER...CORPUS CHRISTI COUNTRY CLUB...
  WALDRON FIELD...NAVAL AIR STATION CABANISS FIELD...KINGS CROSSING
  GOLF COURSE...CHRISTUS SPOHN HOSPITAL SOUTH...MUSTANG ISLAND STATE
  PARK...TEXAS A&M UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS
  HOSPITAL...PADRE BALLI PARK...PETRONILA AND CHAPMAN RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2741 9753 2744 9748 2745 9748 2743 9753
      2755 9780 2780 9748 2771 9731 2763 9735
      2772 9714 2738 9735 2756 9725 2759 9730
      2758 9731 2754 9728 2753 9728 2754 9729
      2734 9740

$$

87
2 follow-up statements
838 
WGUS54 KCRP 112059 CCA
FFWCRP
TXC273-355-112245-
/O.COR.KCRP.FF.W.0103.150911T2049Z-150911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
359 PM CDT FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN NUECES COUNTY IN SOUTHERN TEXAS...
  NORTHEASTERN KLEBERG COUNTY IN SOUTHERN TEXAS...

* UNTIL 545 PM CDT
    
* AT 349 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ACROSS 
  SEVERAL LOCATIONS OVER CORPUS CHRISTI...INCLUDING FLOUR BLUFF AND 
  PADRE ISLAND. THIS FLOODING WAS ASSOCIATED WITH HEAVY RAINFALL. UP 
  TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL LINE OF 
  SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WARNED AREA FROM 
  WEST TO EAST. ADDITIONAL FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORPUS CHRISTI...CORPUS CHRISTI INTERNATIONAL AIRPORT...PADRE ISLES
  COUNTRY CLUB...CORPUS CHRISTI DEL MAR WEST CAMPUS...LA PALMERA
  MALL...BAY AREA MEDICAL CENTER...CORPUS CHRISTI COUNTRY CLUB...
  WALDRON FIELD...NAVAL AIR STATION CABANISS FIELD...KINGS CROSSING
  GOLF COURSE...CHRISTUS SPOHN HOSPITAL SOUTH...MUSTANG ISLAND STATE
  PARK...TEXAS A&M UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS
  HOSPITAL...PADRE BALLI PARK...PETRONILA AND CHAPMAN RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2741 9753 2744 9748 2745 9748 2743 9753
      2755 9780 2780 9748 2771 9731 2763 9735
      2772 9714 2738 9735 2756 9725 2759 9730
      2758 9731 2754 9728 2753 9728 2754 9729
      2734 9740

$$

87
232 
WGUS74 KCRP 112202
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
502 PM CDT FRI SEP 11 2015

TXC273-355-112245-
/O.CON.KCRP.FF.W.0103.000000T0000Z-150911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-KLEBERG TX-
502 PM CDT FRI SEP 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHEASTERN NUECES AND NORTHEASTERN KLEBERG COUNTIES...

AT 423 PM CDT...A REPORT OF FLOODING AT THE PADRE ISLAND COUNTY CLUB 
HAS BEEN RECEIVED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2741 9753 2744 9748 2745 9748 2743 9753
      2755 9780 2780 9748 2771 9731 2763 9735
      2772 9714 2738 9735 2756 9725 2759 9730
      2758 9731 2754 9728 2753 9728 2754 9729
      2734 9740

$$

87

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:21 PM CDT, 28 minutes earlier.

Area forecast discussion, Sep 11, 3:21 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CDT FRI SEP 11 2015

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...AREA OF CONVERGENCE
REMAINS ACROSS THE EASTERN ZONES THIS AFTERNOON AS REMNANTS OF A
COLD POOL FROM EARLIER STORMS ACROSS HOUSTON CONTINUES TO PUSH
FARTHER SOUTH. THIS COMBINED WITH AMPLE OF TROPICAL MOISTURE AND
A MIDLEVEL LIFT FROM A EASTWARD PROGRESSING TROUGH...SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS. OVERALL...1 TO 3
INCHES OF RAIN FALL WILL BE OBSERVED...ALTHOUGH NOT
WIDESPREAD...BUT DUE TO SLOW MOVEMENT OF STORMS AND MULTIPLE
OUTFLOW BOUNDARY COLLISIONS...LOCALIZED FLOODING WITH RAINFALL
AMOUNT UP TO 4 TO 5 INCHES IS POSSIBLE. BEST TIMING FOR HEAVIEST
ACTIVITY CONTINUES TO REMAIN DURING THE EVENING HOURS WHEN OMEGA
IS HIGHEST. SOUTHWARD PROGRESSION OF THE FRONTAL BOUNDARY WILL
LATE TONIGHT THROUGH EARLY SATURDAY MORNING WILL BRING IN DRIER
AIR TO THE MIDLEVELS...TAPERING OFF THROUGH SATURDAY. TEMPERATURES
WILL BE PRETTY TRICKY DUE TO RAIN COOLING...BUT OVERALL SHOULD
HANG IN THE LOW 70S. SHOULD THINGS TAPER OFF FASTER...PATCHY TO
AREAS OF FOG WILL BE POSSIBLE ACROSS THE COASTAL PLAINS IN LOW-
LYING AREAS. A COOLER DAY IS IN STORE FOR SATURDAY WITH MUCH
NOTICEABLE COOLER TEMPS SATURDAY NIGHT.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...EXTENDED FORECAST BEGINS WITH
DRY AND PLEASANT WEATHER ON THE BACK SIDE OF THE SURFACE BOUNDARY
WITH WEAK WINDS AND LOW DEWPOINTS. MOISTURE WILL GRADUALLY INCREASE
ON MONDAY AND CONTINUE THROUGH THE WEEK. MODELS ARE TRENDING LESS
AGGRESSIVE WITH COASTAL LOW DEVELOPMENT THROUGH MIDWEEK...BUT LOW
CHANCE POPS REMAIN WARRANTED ESPECIALLY FOR THE TUESDAY/WEDNESDAY
TIMEFRAME. NO HAZARDOUS WEATHER IS EXPECTED...ALTHOUGH ISOLATED
AREAS OF EXCESSIVE RAINFALL ARE POSSIBLE GIVEN ANTICIPATED MOISTURE
LEVELS.

TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    74  88  72  88  72  /  60  30  10  10  10
VICTORIA          71  88  65  87  65  /  30  20  10  10   0
LAREDO            73  90  72  92  71  /  60  30  10  10  10
ALICE             72  90  69  90  68  /  60  30  10  10  10
ROCKPORT          74  88  73  88  75  /  50  30  10  10  10
COTULLA           71  91  68  91  67  /  30  10  10   0   0
KINGSVILLE        73  89  71  89  70  /  70  40  10  10  10
NAVY CORPUS       75  87  75  87  76  /  60  40  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

CB/85...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Sep 11, 4:50 AM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
450 AM CDT FRI SEP 11 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
450 AM CDT FRI SEP 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS SOUTH TEXAS AND THE COASTAL WATERS TODAY AND INTO TONIGHT.
LOCALLY HEAVY RAINFALL...GUSTY WINDS AND OCCASIONAL CLOUD TO
SURFACE LIGHTNING CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY BUT
RAIN CHANCES ARE EXPECTED TO DECREASE DURING THE AFTERNOON AND
EVENING. CHANCES FOR THUNDERSTORMS WILL INCREASE TUESDAY AND
WEDNESDAY AS A COASTAL TROUGH MOVES TOWARD THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/TMT

In the hours before

Special weather statement, Sep 11, 1:40 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
140 PM CDT FRI SEP 11 2015

TXZ244-245-111930-
SAN PATRICIO-ARANSAS-
140 PM CDT FRI SEP 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ARANSAS COUNTY...

AT 139 PM CDT...A STRONG THUNDERSTORM WAS NEAR KEY ALLEGRO...OR NEAR
ROCKPORT...MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKPORT...ARANSAS PASS...INGLESIDE--ARANSAS PASS...KEY ALLEGRO AND
PALM HARBOR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2790 9701 2794 9706 2789 9702 2796 9709
      2791 9705 2794 9711 2791 9706 2791 9714
      2790 9713 2784 9704 2784 9705 2790 9714
      2785 9723 2809 9705 2804 9703 2807 9685
TIME...MOT...LOC 1839Z 008DEG 23KT 2801 9697

TJ
Special weather statement, Sep 11, 2:17 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
217 PM CDT FRI SEP 11 2015

TXZ244-245-112015-
SAN PATRICIO-ARANSAS-
217 PM CDT FRI SEP 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ARANSAS AND
SOUTHEASTERN SAN PATRICIO COUNTIES...

AT 216 PM CDT...A STRONG THUNDERSTORM WAS NEAR PALM HARBOR...OR 8
MILES SOUTHWEST OF ROCKPORT...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
VERY HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROCKPORT...INGLESIDE...ARANSAS PASS...
GREGORY...PALM HARBOR AND INGLESIDE--ARANSAS PASS.

LAT...LON 2799 9706 2799 9708 2798 9708 2786 9717
      2787 9724 2788 9726 2787 9731 2788 9738
      2807 9736 2806 9719 2805 9715 2801 9716
      2797 9719 2803 9712 2805 9714 2806 9711
      2806 9705 2801 9705
TIME...MOT...LOC 1916Z 341DEG 18KT 2797 9717

LK
Local storm report, Sep 11, 2:44 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
244 PM CDT FRI SEP 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     MARINE TSTM WIND 6 NE CORPUS CHRISTI     27.80N 97.35W
09/11/2015  M44.00 MPH       GMZ230             TX   MESONET

            CC BAY TCOON PLATFORM MEASURED A PEAK WIND OF 38 KNOTS.

0240 PM     NON-TSTM WND GST 3 SE TEXAS AM UNIVERSIT 27.69N 97.29W
09/11/2015  M50.00 MPH       NUECES             TX   AWOS

            MEASURED AT THE NAVAL AIR STATION.

&&

TJ
Special weather statement, Sep 11, 3:02 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
302 PM CDT FRI SEP 11 2015

TXZ243-244-112045-
NUECES-SAN PATRICIO-
302 PM CDT FRI SEP 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SAN PATRICIO AND
WESTERN NUECES COUNTIES...

AT 300 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER CORPUS
CHRISTI DEL MAR EAST CAMPUS...TO CALALLEN...TO ROBSTOWN...MOVING
SOUTH TO SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...ROBSTOWN...CORPUS CHRISTI INTERNATIONAL AIRPORT...
CALALLEN...BANQUETE...BLUNTZER...CORPUS CHRISTI DEL MAR WEST
CAMPUS...ANNAVILLE...CLARKWOOD...NAVAL AIR STATION CABANISS FIELD...
PETRONILA...NORTH SAN PEDRO AND TULOSO.

LAT...LON 2769 9781 2794 9779 2788 9738 2787 9745
      2788 9746 2786 9746 2786 9748 2789 9751
      2787 9756 2785 9750 2782 9747 2783 9739
      2781 9739 2781 9741 2760 9743
TIME...MOT...LOC 2000Z 327DEG 18KT 2777 9742

LK
Special weather statement, Sep 11, 3:43 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 PM CDT FRI SEP 11 2015

TXZ241>243-112115-
NUECES-KLEBERG-JIM WELLS-
343 PM CDT FRI SEP 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NUECES...
CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES...

AT 341 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS SURROUNDING THE
AREAS EXTENDING FROM NEAR ALICE TO 8 MILES NORTHWEST OF KINGSVILLE
TO NEAR KINGSVILLE NAVAL AIR STATION...AND MOVING SOUTHWEST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...ALICE...DRISCOLL...BISHOP...KINGSVILLE NAVAL AIR
STATION...BEN BOLT...AGUA DULCE AND LAKE ALICE.

LAT...LON 2775 9821 2749 9806 2744 9774 2758 9754
      2769 9778 2785 9793
TIME...MOT...LOC 2041Z 057DEG 30KT 2772 9803 2759 9796 2752 9775

LK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:40 PM CDTSpecial Weather StatementCRPDuval35 min
Sep 10, 8:12 PM CDTSpecial Weather StatementCRPDuval33 min
Sep 11, 12:14 PM CDTAreal Flood AdvisoryCRPAransas, Refugio2 hr
Sep 11, 1:05 PM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio115 min
Sep 11, 1:38 PM CDTSpecial Marine WarningCRP67 min
Sep 11, 1:40 PM CDTSpecial Weather StatementCRPAransas50 min
Sep 11, 1:47 PM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio3 hr
Sep 11, 1:53 PM CDTSpecial Marine WarningCRP97 min
Sep 11, 2:17 PM CDTSpecial Weather StatementCRPAransas58 min
Sep 11, 2:31 PM CDTAreal Flood AdvisoryCRPNueces59 min
Sep 11, 2:39 PM CDTSpecial Marine WarningCRP36 min
Sep 11, 3:02 PM CDTSpecial Weather StatementCRPNueces43 min
Sep 11, 3:43 PM CDTSpecial Weather StatementCRPJim Wells32 min
Sep 11, 4:14 PM CDTSpecial Weather StatementCRPJim Wells, Kleberg31 min
Sep 11, 4:23 PM CDTSpecial Marine WarningCRP67 min
Sep 11, 4:43 PM CDTSpecial Weather StatementCRPKleberg32 min
Sep 11, 4:44 PM CDTAreal Flood AdvisoryCRPDuval, Webb61 min
Sep 11, 5:05 PM CDTSpecial Marine WarningCRP25 min
Sep 11, 5:27 PM CDTSpecial Marine WarningCRP33 min
Sep 11, 5:36 PM CDTAreal Flood AdvisoryCRPWebb54 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.